# SDR AU991066

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT SERVICE DOOR AFT LOWER CORNER RADIUS CRACKED.  CRACK LENGTH APPROXIMATELY 25.4 MM (1 INCH) RUNNING THROUGH TWO THICKNESSES OF SKIN.  CRACK FOUND AFTER THE DOOR SCUFF PLATE WAS REMOVED.
